Alert archive / Kansas / Wind Advisories in 2014
Wind Advisory 40, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Nov 23, 2014, 3:57 AM CST for 20 counties in Kansas. It took effect at Nov 23, 2014, 8:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 3:57 AM CST (09:57 UTC)
- In effect from
- Nov 23, 2014, 8:00 AM CST
- Expired
- Nov 23, 2014, 9:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101 WWUS73 KICT 230957 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 357 AM CST SUN NOV 23 2014 KSZ032-033-047-048-050-240000- /O.NEW.KICT.WI.Y.0040.141123T1400Z-141124T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...SYLVAN GROVE...BEVERLY... BARNARD...GREAT BEND...ELLSWORTH...WILSON...LYONS...STERLING 357 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE THIS MORNING AND CONTINUE INTO THE AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049-051>053-067>069-082-083-091>093-240000- /O.NEW.KICT.WI.Y.0040.141123T1800Z-141124T0000Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...HILLSBORO... MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...ANDOVER...ROSE HILL...KINGMAN... WICHITA...ANTHONY...HARPER...ATTICA...WELLINGTON...WINFIELD... ARKANSAS CITY 357 AM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE EARLY THIS AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH-PROFILE VEHICLES. LIGHT-WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAWSON
5 follow-up statements
726 WWUS73 KICT 232103 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 303 PM CST SUN NOV 23 2014 KSZ032-033-047-048-232215- /O.CAN.KICT.WI.Y.0040.000000T0000Z-141124T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...SYLVAN GROVE...BEVERLY... BARNARD...GREAT BEND...ELLSWORTH...WILSON 303 PM CST SUN NOV 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA ACROSS THE AREA. $$ KSZ070-094-098-240300- /O.EXB.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ GREENWOOD-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...EUREKA...MADISON...HOWARD...MOLINE... LONGTON...GRENOLA...SEDAN...CEDAR VALE 303 PM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST NEAR 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL DIMINISH DURING THE EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ053-069-083-091>093-240300- /O.EXT.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ CHASE-BUTLER-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...COTTONWOOD FALLS...STRONG CITY... EL DORADO...AUGUSTA...ANDOVER...ROSE HILL...WICHITA...ANTHONY... HARPER...ATTICA...WELLINGTON...WINFIELD...ARKANSAS CITY 303 PM CST SUN NOV 23 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTH NEAR 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL GRADUALLY DIMINISH THIS EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049>052-067-068-082-240000- /O.CON.KICT.WI.Y.0040.000000T0000Z-141124T0000Z/ SALINE-RICE-MCPHERSON-MARION-RENO-HARVEY-KINGMAN- INCLUDING THE CITIES OF...SALINA...LYONS...STERLING...MCPHERSON... HILLSBORO...MARION...PEABODY...HUTCHINSON...NEWTON...KINGMAN 303 PM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 25 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE AFTERNOON. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HOWERTON
676 WWUS73 KICT 232358 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 558 PM CST SUN NOV 23 2014 KSZ049>052-067-068-082-240100- /O.EXP.KICT.WI.Y.0040.000000T0000Z-141124T0000Z/ SALINE-RICE-MCPHERSON-MARION-RENO-HARVEY-KINGMAN- INCLUDING THE CITIES OF...SALINA...LYONS...STERLING...MCPHERSON... HILLSBORO...MARION...PEABODY...HUTCHINSON...NEWTON...KINGMAN 558 PM CST SUN NOV 23 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS HAVE DROPPED BELOW ADVISORY CRITERIA ALLOWING THE ADVISORY TO EXPIRE. $$ KSZ053-069-070-083-091>094-098-240300- /O.CON.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ CHASE-BUTLER-GREENWOOD-SEDGWICK-HARPER-SUMNER-COWLEY-ELK- CHAUTAUQUA- INCLUDING THE CITIES OF...COTTONWOOD FALLS...STRONG CITY... EL DORADO...AUGUSTA...ANDOVER...ROSE HILL...EUREKA...MADISON... WICHITA...ANTHONY...HARPER...ATTICA...WELLINGTON...WINFIELD... ARKANSAS CITY...HOWARD...MOLINE...LONGTON...GRENOLA...SEDAN... CEDAR VALE 558 PM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BILLINGS WRIGHT
229 WWUS73 KICT 240102 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 702 PM CST SUN NOV 23 2014 KSZ083-091-092-240215- /O.CAN.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...WICHITA...ANTHONY...HARPER...ATTICA... WELLINGTON 702 PM CST SUN NOV 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING ALLOWING THE WIND ADVISORY TO BE CANCELLED EARLY. $$ KSZ053-069-070-093-094-098-240300- /O.CON.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ CHASE-BUTLER-GREENWOOD-COWLEY-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...COTTONWOOD FALLS...STRONG CITY... EL DORADO...AUGUSTA...ANDOVER...ROSE HILL...EUREKA...MADISON... WINFIELD...ARKANSAS CITY...HOWARD...MOLINE...LONGTON...GRENOLA... SEDAN...CEDAR VALE 702 PM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BILLINGS WRIGHT
648 WWUS73 KICT 240209 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 809 PM CST SUN NOV 23 2014 KSZ053-069-070-093-240315- /O.CAN.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ CHASE-BUTLER-GREENWOOD-COWLEY- INCLUDING THE CITIES OF...COTTONWOOD FALLS...STRONG CITY... EL DORADO...AUGUSTA...ANDOVER...ROSE HILL...EUREKA...MADISON... WINFIELD...ARKANSAS CITY 809 PM CST SUN NOV 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THE WIND ADVISORY HAS BEEN CANCELLED. $$ KSZ094-098-240315- /O.CON.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...HOWARD...MOLINE...LONGTON...GRENOLA... SEDAN...CEDAR VALE 809 PM CST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS MAY BE TOSSED AROUND BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BILLINGS WRIGHT
340 WWUS73 KICT 240255 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 855 PM CST SUN NOV 23 2014 KSZ094-098-240400- /O.EXP.KICT.WI.Y.0040.000000T0000Z-141124T0300Z/ ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...HOWARD...MOLINE...LONGTON...GRENOLA... SEDAN...CEDAR VALE 855 PM CST SUN NOV 23 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... WINDS HAVE DECREASED BELOW ADVISORY CRITERIA ALLOWING THE WIND ADVISORY TO EXPIRE. $$ BILLINGS WRIGHT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:25 AM CST, 32 minutes earlier.
Area forecast discussion, Nov 23, 3:25 AM CST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 325 AM CST SUN NOV 23 2014 .SYNOPSIS... ISSUED AT 324 AM CST SUN NOV 23 2014 IN THE UPPER LEVELS CURRENTLY HAVE SHORTWAVE ENERGY APPROACHING THE CENTRAL ROCKIES WITH ANOTHER IMPULSE SLIDING ACROSS EASTERN TX. AT THE SURFACE...TROUGHING EXTENDS FROM EASTERN ND DOWN INTO THE TX PANHANDLE WITH AN UNSEASONABLY WARM/MOIST AIRMASS IN PLACE EAST OF THE TROUGH. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 324 AM CST SUN NOV 23 2014 THE SHORTWAVE ENERGY APPROACHING THE ROCKIES IS EXPECTED TO QUICKLY DIVE SOUTHEAST OVER OK TODAY AND INTO THE OZARK REGION TONIGHT. AS THIS OCCURS A DEEPENING SURFACE LOW WILL RIDE ALONG THE KS/OK BORDER TODAY AND LIFT INTO CENTRAL MO BY EARLY THIS EVENING. CONFIDENCE IS HIGH THAT ALL OF THE FORECAST AREA WILL SEE SOME RAIN IN THE WRAP AROUND REGION OF THIS SYSTEM AS IT LIFTS NORTHEAST. STRONG NW WINDS WILL ALSO OVERSPREAD THE AREA FROM NW TO SE STARTING LATE THIS MORNING. CONFIDENCE IS HIGH ENOUGH AT THIS POINT TO RUN WITH A LOWER END WIND ADVISORY FOR ALL OF CENTRAL AND SOUTH CENTRAL KS. EVEN THOUGH CLOUDS WILL LIMIT MIXING...FEEL GRADIENT WINDS WILL BE STRONG ENOUGH TO GET SUSTAINED SPEEDS ABOVE 30 MPH. RAIN WILL LINGER OVER SOUTHEAST KS THROUGH 03Z BEFORE QUICKLY LIFTING OUT OF THE AREA. THE GOOD NEWS IS THAT THE AIRMASS TO FOLLOW BEHIND THIS SYSTEM IS NOT EXPECTED TO BE VERY COLD AT ALL WITH HIGHS IN THE 40S AND EVEN LOW 50S EXPECTED FOR MON. WHAT IS LEFT OF THIS UPPER TROUGH WILL FINALLY SWING THROUGH ON TUE WITH THE GFS DIVING A PIECE OF ENERGY ACROSS NEBRASKA AND INTO NORTHEAST KS FOR TUE EVENING. HOWEVER...EVEN IF THIS SOLUTION VERIFIES ANY PRECIP SHOULD STAY NORTHEAST OF THE FORECAST AREA. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 324 AM CST SUN NOV 23 2014 AS THE UPPER TROUGH TRACKS EAST...NW FLOW ALOFT WILL SETTLE OVER THE PLAINS FOR WED INTO THU BEFORE IT FLATTENS OUT AHEAD OF A NORTHERN PLAINS WAVE. WHILE CONFIDENCE CONTINUES TO REMAIN HIGH THAT WE ARE NOT LOOKING AT ANY WINTRY EVENTS THROUGH THE HOLIDAY WEEKEND...THERE IS STILL A CHANCE SOME POLAR AIR MAY TRY TO SPILL SOUTH. THE ECMWF IS MORE ROBUST WITH THE SHORTWAVE ENERGY TO TRACK ACROSS THE NORTHERN PLAINS AND RESULTS IN POLAR AIR MAKING IT FURTHER SOUTH BY FRI MORNING COMPARED TO THE GFS. THE ECMWF DOES HAVE SUPPORT FROM THE CANADIAN WHICH DOES LEAD TO SOME CONFIDENCE THAT THE COLDER SOLUTION MAYBE CORRECT. SO WOULD NOT BE SURPRISED IF TEMPS ARE DROPPED EVEN MORE FOR THE WEEKEND WITH LATER FORECASTS. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1138 PM CST SAT NOV 22 2014 SOUTHERLY WINDS HAVE INCREASED OVER WESTERN PORTIONS OF THE AREA IMPACTING KRSL/KSLN/KHUT/KICT. THIS IS HELPING TO KEEP VISIBILITIES UP DESPITE LOWER CEILINGS. EXPECT MVFR TO IFR CEILINGS TO PERSIST THROUGH THE OVERNIGHT HOURS. BY MORNING A COLD FRONT WILL BE MOVING INTO THE AREA FROM THE NORTHWEST. THIS FRONT WILL BRING WITH IT GUSTY NORTHERLY WINDS...AND HELP CEILINGS TO RISE. RAIN SHOWERS WILL BE POSSIBLE WITH THE FRONTAL PASSAGE DURING THE DAY ALTHOUGH HAVE LEFT THE MENTION OUT AT THIS TIME. CEILINGS WILL RISE TO VFR BY EVENING AS THE FRONT AND RAIN CLEARS THE AREA. BILLINGS WRIGHT && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 30 49 26 / 60 20 0 0 HUTCHINSON 54 29 51 23 / 40 10 0 0 NEWTON 56 29 48 25 / 60 20 10 0 ELDORADO 58 32 48 28 / 60 30 10 0 WINFIELD-KWLD 59 31 49 27 / 60 30 0 0 RUSSELL 49 27 50 22 / 60 10 0 0 GREAT BEND 50 28 51 24 / 60 10 0 0 SALINA 53 30 48 24 / 40 10 0 0 MCPHERSON 54 29 49 24 / 40 10 0 0 COFFEYVILLE 63 34 48 27 / 70 60 10 0 CHANUTE 63 31 46 24 / 70 70 10 0 IOLA 63 31 46 24 / 70 70 10 0 PARSONS-KPPF 62 32 48 25 / 70 70 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR KSZ049-051>053-067>069-082-083-091>093. WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING FOR KSZ032-033-047-048-050. &&
Hazardous weather outlook, Nov 22, 4:10 PM CST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 410 PM CST SAT NOV 22 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 410 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL RESULT IN STRONG AND GUSTY NORTH WINDS ON SUNDAY...MAINLY ALONG AND WEST OF A LINE FROM SALINA TO WELLINGTON. SUSTAINED WINDS WILL APPROACH 30 MPH WITH GUSTS AROUND 45 MPH. A VERY HIGH GRASSLAND FIRE DANGER INDEX IS POSSIBLE IN THIS SAME AREA WHERE GRASS IS DRY. VERY HIGH GRASSLAND FIRE DANGER IS LIKELY ON TUESDAY OVER CENTRAL AND SOUTH CENTRAL KANSAS...INCLUDING THE FLINT HILLS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.